| Model Number |
392523 |
| Medical Device Problem Codes |
Leak/Splash (1354); Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation a supplemental report will be filed.
Event or Problem Description
It was reported that the bd insyte¿ autoguard¿ bc pro shielded iv catheter was leaking after placement.The following information was provided by the initial reporter: verbatim: "the reported problem was the plastic catheter left in the patient arm was cracked and started leaking as soon as the needle was retracted.We have pulled this entire lot out of inventory.Please help with next steps".
Event or Problem Description
It was reported that the bd insyte¿ autoguard¿ bc pro shielded iv catheter was not retracting after placement.The following information was provided by the initial reporter: verbatim: "needle not retracting when iv catheter placement was completed.".
Additional Manufacturer Narrative
After further review and additional customer feedback the following feilds were updated: b3: date of event is unknown b5: describe event or problem it was reported that the bd insyte¿ autoguard¿ bc pro shielded iv catheter was not retracting after placement.The following information was provided by the initial reporter: verbatim: "needle not retracting when iv catheter placement was completed." h.6: mdrf annex a - medical device problem code (corrected to) : a0510.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary : there was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.A review of the device history record was performed and no quality issues were found during production.